# SDR MASA200601717

- Difficulty date: June 28, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N17217
- Make and model: Cndair CL6002B19
- Aircraft serial: 7217
- Aircraft time: 20,585 hours, 16,104 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Stuck
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7133 ORD - OUTER PAX DOOR HANDLE STUCK.  MX CYCLES THE HANDLE MUTLIPLE TIMES WITH NO DEFECTS NOTED.
